# SDR NSVA2010214

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Bombdr DHC8402
- Aircraft serial: 277
- Aircraft time: 38,484 hours, 43,989 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFTER TAKEOFF THE LEFT ENGINE FIRE DETECT FAIL LIGHT ILLUMINATED.  THE CREW FOLLOWED THE CHECKLIST BUT THE LIGHT ILLUMINATED AGAIN.  CREW DID A PRE-CAUTIONARY AIR RETURN.  UPON ARRIVAL AT GATE AND THE LEFT ENGINE SHUTDOWN THE FIRE HANDLE LIGHT ILLUMINATED AND THERE WAS A RISE IN ITT.  THE CAPTAIN DECIDED TO BLOW THE FIRE SUPPRESSION BOTTLE, ORDERED AN EMERGENCY EVACUATION ON THE RIGHT SIDE AND SIMULTANEOUSLY CALLED FOR EMERGENCY EQUIPMENT AND PERSONNEL.  BOTH GALLEY AND WINDOW EXITS WERE UTILIZED.  THERE ARE NO INJURIES OR COMPLICATIONS REPORTED.  FOUND CHAFED FIRE LOOP, CHANGED FIRE LOOP, AND FIRE BOTTLE.  FERRIED TO IAD FOR REPLACEMENT OF RESISTOR BOX.
